# SDR SWIA201024510

- Difficulty date: July 2, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 10,403 hours, 5,917 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Separated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE "LEFT BLEED DUCT" WARNING AT FL120.  (FLT 4580)  FOUND RIGHT FLOW CONTROL VALVE AND PACK INLET DUCT SEPARATED, RE-CONNECTED.
